# SDR AALA201807249026

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 12,686 hours, 1,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S EMERGENCY FLASHLIGHT HAD A BROKEN LENS.  REPLACED THE FLASHLIGHT IAW AMM 25-64-00.
